# SDR SROM0418201403

- Difficulty date: April 18, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 6,404 hours, 5,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 6,404 hours, 5,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN INTERCOSTAL NEXT TO FLOOR PANEL ATTACH NUTPLATE.
